Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Depression after lumbar spinal fusion

ArobsonAArobson Posts: 2
edited 06/11/2012 - 9:03 AM in Depression and Coping
After 3 years of debilitating pain due to DDD had fusion on 16th May 2012. Doing very well and came off oxynorm by day 7 and OxyContin by day 10. Felt great and was lookIng forward to future however, i Started to come off dihydrocodeine 30 mg 3 days ago and was fine, no pain and had a few drinks yesterday and done some things I should not have done like bending In the shower etc.... Had to take oxymoron and felt very depressed, to the point of contemplating suicide last night with all the stashed OxyContin etc... Had to take dihydrocodeine and oxymoron again today and still feeling depressed, crying a lot etc, and even worse had a few puffs of cigs..... Am I feeling like this because of the alcohol, coming off the drugs too quick, or just the major op that I've had?..
Sign In or Register to comment.